Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 169, NWS St. Louis, MO

June 27, 20095 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2009, 10:27 PM CDT for 5 counties in Missouri. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 10:27 PM CDT (03:27 UTC)
Expired
Jun 27, 2009, 11:15 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Audrain County, MO, Callaway County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 10:38 PM CDTTSTM WND GST 60Wellsville, MOSMALL TREE LIMBS BLOWN DOWN.
Jun 27, 10:48 PM CDTTSTM WND GST 60Middletown, MOSEVERAL TREES BLOWN DOWN.
Jun 27, 10:59 PM CDTTSTM WND DMGMiddletown, MOTRAMPOLINE BLOWN AWAY...FOUND WRAPPED AROUND A TREE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 280327
SVRLSX
MOC007-027-113-139-163-280415-
/O.NEW.KLSX.SV.W.0169.090628T0327Z-090628T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1115 PM CDT

* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES EAST OF AUXVASSE...OR 9
  MILES SOUTH OF MEXICO...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...
  MONTGOMERY CITY...
  SHAMROCK...
  MARTINSBURG...
  BUELL...
  BELLFLOWER...
  NEW HARTFORD...
  HAWK POINT...
  MIDDLETOWN...
  OLNEY...
  TRUXTON...
  ASHLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3927 9119 3893 9111 3894 9120 3899 9120
      3900 9121 3899 9127 3895 9127 3898 9187
      3915 9192
TIME...MOT...LOC 0327Z 272DEG 40KT 3904 9178

$$

MILLER
1 follow-up statement
000 
WWUS53 KLSX 280412
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CDT SAT JUN 27 2009

MOC007-027-113-139-163-280422-
/O.EXP.KLSX.SV.W.0169.000000T0000Z-090628T0415Z/
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
1112 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDRAIN AND
NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND WESTERN
LINCOLN AND MONTGOMERY COUNTIES IN EAST CENTRAL MISSOURI...AND
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI WILL EXPIRE AT 1115 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3927 9119 3893 9111 3894 9120 3899 9120
      3900 9121 3899 9127 3895 9127 3898 9187
      3915 9192
TIME...MOT...LOC 0412Z 272DEG 40KT 3902 9114

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:30 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 27, 5:30 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT SAT JUN 27 2009

.DISCUSSION...
/352 PM CDT SAT JUN 27 2009/

RELIEF FROM THE HEAT IS ON THE WAY...AS A FAIRLY POTENT COLD FRONT
FOR LATE JUNE PUSHES THROUGH THE AREA OVERNIGHT. HEAT HEADLINES
WILL CONTINUE UNTIL 7 PM...AND ALTHOUGH CONDITIONS WILL SLOWLY BECOME
LESS OPPRESSIVE DURING THE EVENING LOSS OF SUNSHINE THE BIGGEST
RELIEF WILL OCCUR WITH FROPA.

PRIMARY SHORT TERM CONCERNS ARE TSRA THREAT TONIGHT WITH THE
ADVANCING COLD FRONT...AND PINNING DOWN THE AMOUNT OF COOLING THE
FRONT WILL BRING TO THE AREA FOR THE START OF THE NEW WEEK.

WE ARE EXPECTING TSRA DEVELOPMENT TO OCCUR SOON OVER N CNTRL MO
AS THE COLD FRONT WORKS INTO UNSTABLE AMS WITH MLCAPES CONTINUING
TO INCREASE TO AROUND 2000 J/KG. CERTAINLY SHOULD BE A CHANCE OF
SEVERE WEATHER WITH THESE STORMS...WITH STRONG WINDS THE PRIMARY
THREAT AS HIGH FREEZING LEVELS SHOULD LIMIT HAIL THREAT. FURTHER
S...COVERAGE AND SEVERE POTENTIAL MUCH LESS CERTAIN. ALMOST ALL
MESO-SCALE MODELS FOCUS THE BULK OF THESE EVENINGS CONVECTION OVER
OUR N...WITH COVERAGE AND INTENSITY WANING WITH TIME AS THE FRONT
PUSHES INTO S SECTIONS OF THE FA. WITH INSTABILITY DECREASING
DURING THE EVENING HOURS THIS TREND SEEMS REASONABLE...SO WILL
CONTINUE WITH CHANCE POPS FOR AREAS ALONG AND SOUTH OF I-70.

THE STRENGTH OF THE COLD FRONT CAN BE SEEN IN THE SURFACE ANALYSIS
THIS AFTERNOON...AS DEWPOINTS ARE TUMBLING INTO THE 50S AND 60S
IN THE WAKE OF THE FROPA WITH TEMPERATURES IN THE 70S AND LOWER 80S
IN THE COOLER AIR. WITH THESE UPSTREAM VALUES IN MIND I THINK THE
TEMP TREND IN GOING FORECAST...WHICH EMPHASIZES A RETURN TO NEAR AND
SLIGHTLY BELOW NORMAL TEMPS HEADING INTO TUESDAY...LOOKS QUITE GOOD.

IN THE MEDIUM RANGE...ALL NWP OUTPUT CONTINUES TO FORECAST THE
DEVELOPMENT OF AN UPPER LOW OVER THE GREAT LAKES AS WE HEAD INTO MID
WEEK.  THE PATTERN LOOKS VERY UNSEASONABLE...AND INDEED THE 5H
HEIGHTS ASSOCIATED WITH THE PROGGED LOW AS FORECAST BY THE GFSE ARE
ABOUT 4 STANDARD DEVIATIONS BELOW NORMAL.  HOWEVER...THERE HAS BEEN
EXCELLENT RUN TO RUN AGREEMENT IN THIS SCENARIO...WITH VERY GOOD
AGREEMENT WITH THE INDIVIDUAL GFS ENSEMBLE MEMBERS THROUGH
WEDNESDAY.  AFTER WEDNESDAY THE MODELS VARY SOMEWHAT IN
SPECIFICS...ALTHOUGH THE GENERAL THEME IS FOR THE LOW TO LIFT
NE...ALLOWING UPPER RIDGE TO EXPAND BACK INTO THE MID MS VALLEY.
TEMP-WISE...THIS EVOLUTION SHOULD MEAN TEMPS WILL STAY BELOW NORMAL
THROUGH WEDNESDAY...WITH TEMPS GRADUALLY RETURNING TO AOA NORMAL
HEADING INTO THE LATTER HALF OF THE WEEK.   AS FAR AS PRECIP IS
CONCERNED...NW FLOW REGIME IS ALWAYS WORRISOME THIS TIME OF
YEAR...AND THERE ARE SUBTLE SIGNALS THAT CONVECTION MAY BE
THREATENING OUR AREA AS SEVERAL WEAK SHORTWAVES ZIP SE ACROSS AREA.
IN THE EARLY PART OF THE MEDIUM RANGE THINK THAT MOISTURE WILL BE
HARD TO COME BY...ESPECIALLY IF THE COLD FRONT MAINTAINS ITS
INTENSITY AND DISPLACES THE BEST MOISTURE INTO THE S PLAINS AND GULF
COAST.  LATER IN THE PERIOD THIS PRECIP THREAT MAY BECOME A BIT MORE
PROBLEMATIC AS THE MOIST AND UNSTABLE AIR BEGINS TO RETURN
NORTH...BUT ATTM MODEL FIELDS ARE SO SUBTLE THAT ITS DIFFICULT TO
PIN DOWN THIS THREAT.  FOR NOW WILL KEEP FORECAST DRY...HOPEFULLY
LATER SOLNS WILL HELP TO CLARIFY THE TSRA CHANCES.

TRUETT

&&

.AVIATION...
/504 PM CDT SAT JUN 27 2009/

FOR THE 00Z TAFS...CDFNT EXTDS FM JUST W OF IRK SW TO JUST SE OF
MCI ATTM. EXPECTING A BKN LINE OF TSRA TO DVLP ALONG THIS FNT
WHICH WILL MOVE FAIRLY RAPIDLY SEWD THRU THE CWA TGT. TSRA SHOULD
MOVE THRU UIN BTWN 01Z TO 03Z SUN AND WILL CONT A TEMPO GRP DURING
THIS TIME. LESS CERTAINTY FOR COU...STL AND SUS AS TSRA COVERAGE
MAY BE MORE LIMITED FURTHER S AND LTR TGT. MAY JUST HAVE A VCTS
GRP FOR THESE SITES DEPENDING ON THE LATEST RADAR TRENDS. MOST
LIKELY PD FOR TSRA SHOULD BE 03-05Z SUN IN COU...AND FM 05Z-07Z
IN STL/SUS. W-SWLY SFC WNDS WILL VEER ARND TO A NWLY DIRECTION
BHND THE CDFNT LTR THIS EVNG AND DURING THE EARLY PORTION OF THE
OVERNIGHT HRS. PREVAILING VFR CONDITIONS OUTSIDE OF THE RELATIVELY
BRIEF PD OF TSRA. A BAND OF MID-HI LVL POST FRONTAL CLOUDS LTR TGT
BUT THESE SHOULD CLR OUT LT TGT OR EARLY SUN MRNG WITH LTL IF ANY
CLOUDS EXPECTED FOR SUN AND NWLY SFC WNDS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ST.
     CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
     IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 27, 6:58 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT SAT JUN 27 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
658 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A STRONG COLD FRONT
PUSHES ACROSS THE AREA. A FEW OF THESE STORMS MAY BE SEVERE OVER
CENTRAL AND NORTHEAST MISSOURI AND SOUTHWEST ILLINOIS...WITH
DAMAGING WINDS THE PRIMARY THREAT WITH THE STRONGEST STORMS...BUT
LARGE HAIL ALSO POSSIBLE THROUGH EARLY THIS EVENING. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING FOR PARTS OF NORTHEAST
AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Special weather statement, Jun 27, 9:34 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SAT JUN 27 2009

MOZ041-042-050-280330-
AUDRAIN MO-BOONE MO-CALLAWAY MO-
934 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AUDRAIN...BOONE AND
NORTHERN CALLAWAY COUNTIES UNTIL 1030 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDWAY...OR 10 MILES WEST OF COLUMBIA...
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COLUMBIA...
  CENTRALIA...
  FULTON...
  MEXICO...
  MIDWAY...
  HALLSVILLE...
  MURRY...
  AUXVASSE...
  SHAMROCK...
  MARTINSBURG...
  WILLIAMSBURG...
  LADDONIA...
  HARRISBURG...
  CARRINGTON...
  HATTON...
  THOMPSON...
  VANDIVER...
  KINGDOM CITY...
  BENTON CITY...
  RUSH HILL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MILLER
Local storm report, Jun 27, 9:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     RICHFIELD               39.82N 91.12W
06/27/2009                   ADAMS              IL   EMERGENCY MNGR

            ONE BARN SUSTAINED DAMAGE TO A WALL AND THE ROOF.
            ALSO...SEVERAL POWER POLES WERE BLOWN DOWN.

&&

EVENT NUMBER LSX0902499

BYRD
Local storm report, Jun 27, 9:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             HALLSVILLE              39.12N 92.22W
06/27/2009  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

            HEAVY RAIN...ZERO VISIBILITY

&&

EVENT NUMBER LSX0902500

SIPPRELL
Local storm report, Jun 27, 10:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     HALLSVILLE              39.12N 92.22W
06/27/2009                   BOONE              MO   EMERGENCY MNGR

            8 TO 10 INCH TREE DOWN IN TOWN.

&&

EVENT NUMBER LSX0902501

BYRD
Special weather statement, Jun 27, 10:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SAT JUN 27 2009

MOZ050-051-060-280415-
CALLAWAY MO-MONTGOMERY MO-WARREN MO-
1015 PM CDT SAT JUN 27 2009

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...EASTERN CALLAWAY AND
NORTHWESTERN WARREN COUNTIES UNTIL 1115 PM CDT...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 12 MILES EAST OF
FULTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WARRENTON...
  MINEOLA...
  BIG SPRING...
  NEW FLORENCE...
  JONESBURG...
  TRUESDALE...
  DANVILLE...
  HIGH HILL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, Jun 27, 10:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SAT JUN 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     WILLIAMSBURG            38.92N 91.70W
06/27/2009  M50 MPH          CALLAWAY           MO   MESONET

&&

EVENT NUMBER LSX0902502

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:44 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min
Jun 27, 10:17 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren43 min
Jun 27, 10:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Saint Charles, Warren50 min
Jun 27, 11:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.